Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2019

Numerical Regularization of Optimal Control for the Coefficient Function in a Wave Equation

Murat Subaşı, Seda Igret Araz

IRANIAN JOURNAL OF SCIENCE AND TECHNOLOGY TRANSACTION A-SCIENCE Cilt 43 · ss. 2325–2333 · 01.10.2019
DOI ile aç

Özet

This study deals with optimal control of the coefficient function in a wave equation. After displaying the ill-posedness of the problem, a regularized version is considered instead. The stages of finding the optimal control and approximation processes to this control are investigated, respectively. The results of regularization process are tested with numerical examples.

Anahtar kelimeler

Wave equation regularization Optimal Control

Atıf için künye

Subaşı, M., & Araz, S. I. (2019). Numerical Regularization of Optimal Control for the Coefficient Function in a Wave Equation. IRANIAN JOURNAL OF SCIENCE AND TECHNOLOGY TRANSACTION A-SCIENCE, 43, 2325–2333. https://doi.org/10.1007/s40995-019-00690-9

BibTeX
@article{subasi2019-74365,
  author = {Subaşı, Murat and Araz, Seda Igret},
  title = {Numerical Regularization of Optimal Control for the Coefficient Function in a Wave Equation},
  journal = {IRANIAN JOURNAL OF SCIENCE AND TECHNOLOGY TRANSACTION A-SCIENCE},
  year = {2019},
  volume = {43},
  pages = {2325--2333},
  issn = {1028-6276},
  doi = {10.1007/s40995-019-00690-9},
  url = {https://akademik.atauni.edu.tr/yayinlar/74365-numerical-regularization-of-optimal-control-for-the-coefficient-function-in-a}
}